# SDR UALA2010100403656

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,308 hours, 11,971 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEC DEMAND HYD PRESS LIGHT ON WITH SWITCH IN AUTO. REPLACED PRESSURE SWITCH.  ACCOMPLISHED LEAK CHK.  NO LEAKS NOTED.  NO HELP, NEEDS MORE TROUBLESHOOTING.  REPLACED EDP PRESSURE SWITCH S26 IAW AMM.
